MAUDE Adverse Event Report: BIO-DETEK INCORPORATED PEDI PADZ SOLID GEL RADIOLUCENT PEDIATRIC MULTI-FU; ELECTRODE

BIO-DETEK INCORPORATED PEDI PADZ SOLID GEL RADIOLUCENT PEDIATRIC MULTI-FU; ELECTRODE
Model Number 8900-1007-01
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while performing open heart surgery on a (b)(6)-year-old patient (gender unknown), the device displayed a "check pads" message.Complainant indicated that the clinician obtained another set of pads to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The actual electrode pads were not returned to zoll medical corporation for evaluation.Instead, a lot number of the pads was provided.An investigation was conducted on retained samples lot 3820 for the customer's report.The retained samples were subjected to full electrical testing, continuity and shock testing, and adhesive testing with passing results.Based on the evaluation of the retained samples it was concluded that the samples were assembled according to specification.Analysis of reports of this type has not identified an increase in trend.

Brand Name
PEDI PADZ SOLID GEL RADIOLUCENT PEDIATRIC MULTI-FU
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
MDR Report Key11456002
Report Number1218058-2021-00030
Device Sequence Number3523910
Product Code MKJ
UDI-Device Identifier00847946016357
UDI-Public00847946016357
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/17/2021
Device Model Number8900-1007-01
Device Catalogue Number8900-1007-01
Device Lot Number3820
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/17/2021
Supplement Date Received by Manufacturer02/17/2021
Initial Report FDA Received Date03/10/2021
Supplement Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age1 YR